Is this ADD or anxiety? How do I tell my doctor about this.. It's driving me crazy?
- 12 Jul 2011 by alwaystired
- bipolar disorder, anxiety, obsessive compulsive disorder, social anxiety disorder, generalized anxiety disorder, doctor
Kk this year my anxiety got worse through a job experience for some reason but anyways lately I can't stay calm.. I have social anxiety, OCD, GAD, and bipolar. What is this? I constantly research treatment on anxiety and depression and I always have racing thoughts about it.. I'm trying to find the right medication for me but lately my head gets all zappy feeling and I can't stand still about anything. I have to always do something, research on meds , so many racing thoughts. I can feel like my brain can never feel calm and I have like pressure feelings in my head. Is this a migrane? I just can't have patience for anything lately.. I get distracted by anything.. my head feels like ****..I can't relax.. my racing thoughts are driving me crazy man ****!! plz someone help
Also what are some medications that help with my conditions really well
* 23 minutes ago
* - 4 days left to answer.
12 Jul 2011
You might want to write down some of your symptoms and behaviors to share with the doctor. Journaling would not only help you talk to your doctor but would help you gain perspective. It might even slow down some of the racing thoughts.
I mentioned earlier in your other question the use of paxil or zoloft as my first choice. Now that you mention the racing thoughts you might respond better to Wellbutrin. If you truly have ADD, which your doctor would need to diagnose with the appropriate evaluation, you could respond to one of the stimulants like Concerta, Adderall, or Vyvanse.
It is very difficult to say what would work without having a complete medical history and knowing all your symptoms. And like I shared before what works for one, may not work for another. It is trial and error. Have you ever tried seroquel? It is in the same class as risperidone.
Expand this post...
I wish I could just tell you what would make you feel better. If you write down your symptoms and share with your doctor, hopefully, he will help you decide what you need to help you feel better.
13 Jul 2011
I have a relative who has the symptoms as you describe the information I am giving is not (from my own knowledge or experience but from family) she has racing thoughts can't function, in high school things are so bad concentration was to where she had to be removed from school the psychiatrist started her on Strattera, it has helped her to be a functional person again, she can make above average grades, socializd with people in general again -this may indeed not be the correct (or the only drug) they use it in combination with an old Bp drug called tenex, I had never ever heard of the tenex, one is given at night and the other very early each morning.
Expand this post...
I am not the most educated person when it comes to psychiatric drugs, I used to experience Panic in my teens and if you can't care and empathize and try and encourage those with a problem which to me is as treatable as any physical condition then I think we still have a long way to go, I wish you nothing but the very best! Please feel free to post here anytime whether you need advice, encouragement, or someone who needs a friend to talk, I am more than happy to be of any assistance possible to you! Once again I wish you the best! Caringsonbj Laurie is right it might be one of the most helpful things even though you've lost your journal start again, write those things that come from memory if possible and then 4 days worth of notes would be helpful not only to him but also to you, I journal on my medical issues and it has served me well again take care,
13 Jul 2011
Hi... first of all, I am so sorry to hear how much you are suffering and what you are putting your self through. IMO I honestly feel you may not be taking the correct medication. PLEASE speak to your medical doctor to determine a possible better combination of medication. I have ADD/Anxiety/Bipolar. A very tricky combination to medicate, but it can be done. Trial and error was how we determined the best course of medication for me. I personally (now what has worked for me, may not work for you - please keep in mind) take Adderall, Lithium, Abilify and at nighttime when my anxiety is worse I take Xanax and Ambien. Since taking the Adderall, I am able to focus, produce well at work and concentrate on things I never could before. My mind does not race as much and it has given me a much better quality of life. However, it can aggrevate OCD symptoms I have found. The Lithum and Abilify are for the bipolar and help with the depression that can go hand in hand with anxiety.
Expand this post...
The Xanax and Ambien are to mainly help me with sleep and to help me calm down when I may be having times of angst. One of the other posters mentioned Seroquel and this is a very good medication as well. It has a calming effect and is in the anti-psychotic class of medications. I wish you all the best in finding what works best for you, but PLEASE do seek further help from your medical doctor. The quality of your life can really improve and your mind can become more quiet. Again, sorry to hear your strugging. From one unquiet mind to another... may peace be with you.
18 Jul 2011
Hi. I have be diagnosed with both ADD and anxiety disorder. What your describing sounds a lot like what I feel like during an anxiety attack... that's what I call it atleast. I was on Kolipin and Zoloft. ( I also have OCD, PTSD, and Bipolar I... so my meds have changed but those helped me alot! Just talk to your psychatrist an tell them everything you wrote in your question... anxiety is horrible to deal with ! Hope that helps.
28 Jul 2011
ok! so here's the scoop my friend! I've been on just about every medication out there and am now finally stable after years of experimenting from doctor to doctor from med to med. i have some of your same diagnoses. Heres a few suggestions that have worked for me. I'm presently on 200mg of lamictal 2x a day, along with 5mg abilify in the a.m, 1mg of xanax 3x/day as needed, and effexor xr 150mg 2x/day. however, these are all pretty high doses. I'd also look into the drug Geodon, which calms racing thoughts and nerves. if you're not on an anti-depressant, i'd suggest trying one of the SNRI meds: cymbalta, pristiq, effexor, wellbutrin, and especially STRATTERA, which is an anti-depressant and is prescribed for adhd. i have adhd and it works great. but i wouldn't be so sure about you having adhd, especially if these symptoms just came on recently. sounds more like panic disorder and major depressive disorder.
10 Nov 2011
Hi alwaystired, I suffer/ed from Anxiety and am bipolar, ADD, ADHD, ADHI and tendancies towards OCD and have/had all the symptoms that you have described. I am not sure if you have tried Lamotrigine as this changed my life. It seems to help organise my thoughts, they don't go as fast but does not make me slowed up. It also helps with the anxiety as anxiety comes from thoughts and if the thoughts are under control so is the Anxiety. I only take 100mg most days but there are some days that I take 100mg at night when I feel that my thoughts are racing and I can't workout the most simple thing. I tried many different medications and this is the only one that helps me and I have no side effects what so ever. I could feel the difference two days after I started taking Lamotrigine. I have been taking it for over 7 years and I have always been on the pill. I am not sure if all Lamotrigine is the same. I take Lamictin 100 made by GlaxoSmithKline and this works so well for me.
Expand this post...
I tried a generic but did not feel it worked the same. I hope you find what helps for you. You have my sympathies as I know you are going through hell.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
if diagnosed depressed, bipolar, hypothyroidism and anxiety and taking depakote, effexor xr, zanax and synthroid? I could be facing drug test and ...
2 answers • 5 Sep 2009 •
I just started taking zoloft 2 days ago and i keep getting this eye thing.. its like my eyes feel like they are blurry and they can focus but not ...
4 answers • 22 Jan 2011 • 1 star
Hello I'm currently a senior and having issues finding the right medication. I have social anxiety, OCD, generalized anxiety, and bipolar. I ...
5 answers • 28 Jul 2011 •
Everything with my Bipolar Disorder Type 1 is under control, no swings, mania, depression, dual episodes, etc excluding the obsessive-compulsive ...
7 answers • 5 Oct 2011 • 1 star
I was just wondering if anyone has any advice regarding an effective medication for chronic anxiety. I have been diagnosed with Generalized Anxiety ...
7 answers • 12 Aug 2013 •